Vol. 9, No. 2, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
 
Other MSP Journals
A dynamical Borel–Cantelli lemma via improvements to Dirichlet's theorem
101–122

Dmitry Kleinbock and Shucheng Yu

Algebraic cryptanalysis and new security enhancements
123–146

Vitaliĭ Roman’kov

On the behavior of power series with positive completely multiplicative coefficients
147–162

Oleg A. Petrushov

On the roots of the Poupard and Kreweras polynomials
163–172

Frédéric Chapoton and Guo-Niu Han

Generalized colored circular palindromic compositions
173–186

Petros Hadjicostas

Square-full primitive roots in arithmetic progressions
187–202

Vichian Laohakosol, Teerapat Srichan and Pinthira Tangsupphathawat